CSpace

Browse/Search Results:  1-10 of 36 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
A lowest-degree quasi-conforming finite element de Rham complex on general quadrilateral grids by piecewise polynomials 期刊论文
CALCOLO, 2022, 卷号: 59, 期号: 1, 页码: 32
Authors:  Quan, Qimeng;  Ji, Xia;  Zhang, Shuo
Favorite  |  View/Download:27/0  |  Submit date:2022/04/02
Nonconforming finite element  De Rham complex  General quadrilateral grids  Piecewise polynomial  
Database Resources of the National Genomics Data Center, China National Center for Bioinformation in 2022 期刊论文
NUCLEIC ACIDS RESEARCH, 2022, 卷号: 50, 期号: D1, 页码: D27-D38
Authors:  Xue, Yongbiao;  Bao, Yiming;  Zhang Zhang;  Zhao, Wenming;  Xiao, Jingfa;  He, Shun-min;  Zhang, Guoqing;  Li, Yixue;  Guoping, Zhao;  Chen, Runsheng;  Zeng, Jingyao;  Zhang, Yadong;  Shang, Yun-fei;  Mai, Jialin;  Shi, Shuo;  Lu, Mingming;  Bu, Congfan;  Zhang, Zhewen;  Du, Zhenglin;  Wang, Yinying;  Kang, Hongen;  Xu, Tianyi;  Hao, Lili;  Jia, Peilin;  Jiang, Shuai;  Qian, Qiheng;  Zhu, Tong-tong;  Shang, Yunfei;  Zong, Wenting;  Jin, Tong;  Zhang, Yuansheng;  Zou, Dong;  Zhang, Zhang;  Du, Qiang;  Feng, Changrui;  Ma, Lina;  Zhang, Sisi;  Wang, Anke;  Dong, Lili;  Wang, Yan-qing;  Liu, Wan;  Yan, Xing;  Ling, Yunchao;  Zhao, Guoping;  Zhou, Zhihua;  Kang, Wang;  Zhang, Tao;  Ma, Shuai;  Yan, Haoteng;  Liu, Zunpeng;  Ji, Zejun;  Cai, Yusheng;  Wang, Si;  Song, Moshi;  Ren, Jie;  Zhou, Qi;  Qu, Jing;  Zhang, Weiqi;  Liu, Guanghui;  Chen, Xu;  Chen, Tingting;  Sisi, Zhang;  Sun, Yanling;  Yu, Caixia;  Tang, Bixia;  Zhu, Junwei;  Zhai, Shuang;  Sun, Yubin;  Chen, Qiancheng;  Yang, Xiaoyu;  Zhang, Xin;  Sang, Zhengqi;  Wang, Yonggang;  Zhao, Yilin;  Chen, Huanxin;  Lan, Li;  Wang, Yanqing;  Ma, Yingke;  Jia, Yaokai;  Zheng, Xin-chang;  Chen, Meili;  Dong, Zou;  Zhu, Tongtong;  Ming, Chen;  Niu, Guangyi;  Pan, Rong;  Jing, Wei;  Sang, Jian;  Liu, Chang;  Xiong, Yujia;  Lili, Hao;  Zhang, Mochen;  Wang, Guoliang;  Yi, Lizhi;  Wei, Zhao;  Zong, Wenting;  Wu, Song;  Xiong, Zhuang;  Rujiao, Li;  Zheng, Gong;  Li, Rujiao;  Liu, Lin;  Li, Zhao;  Li, Qianpeng;  Wei, Jing;  Luo, Sicheng;  Wang, Jiajia;  Shi, Yirong;  Zhou, Honghong;  Zhang, Peng;  Song, Tingrui;  Li, Yanyan;  Yang, Fei;  Li, Mengwei;  Li, Zhao-hua;  Kang, Hongen;  Zheng, Xinchang;  Li, Ru-jiao;  Tian, Dongmei;  Liu, Xiaonan;  Li, Cuiping;  Teng, Xufei;  Song, Shuhui;  Zhang, Yang;  Niu, Guangyi;  Zhu, Tongtong;  Zhang, Yuansheng;  Chen, Ruru;  Zhang, Rongqin;  Xu, Feng;  Wang, Yifan;  Ling, Yunchao;  Zhou, Chenfen;  Wang, Haizhou;  Teschendorff, Andrew E.;  He, Yungang;  Zhen, Yang;  Li, Cuiping;  Zhu, Junwei;  Li, Lun;  Li, Na;  Gong, Zheng;  Chen, Meili;  Ying Cui;  Duan, Guangya;  Tong, Jin;  Wu, Gangao;  Huang, Tianhao;  Jin, Enhui;  Zhao, Wei;  Kang, Hailong;  Wang, Zhonghuang;  Zeng, Jingyao;  Chen, Hua;  Li, Mingkun;  Zhao, Wenming;  Ning, Wanshan;  Xue, Yu;  Liu, Yanhu;  Cui, Ying;  Zhou, Qijun;  Liu, Xingyan;  Zhang, Longlong;  Mao, Bingyu;  Zhang, Shihua;  Zhang, Yaping;  Wang, Guodong;  Zhu, Qianghui;  Li, Xin;  Li, Menghua;  Liu, Yuanming;  Luo, Hong;  Wu, Xiaoyuan;  Jing, Haichun;  Pan, Yitong;  Chen, Ming;  Ma, Lina;  Shi, Leisheng;  Li, Mingkun;  Lan, Li;  Bao, Yiming;  Zhao, Wen-ming;  Zuo, Zhixiang;  Ren, Jian;  Zhang, Xinxin;  Xiao, Yun;  Li, Xia;  Liu, Dan;  Zhang, Chi;  Xue, Yu;  Zhao, Zheng;  Jiang, Tao;  Wu, Wanying;  Zhao, Fangqing;  Meng, Xianwen;  Peng, Di;  Luo, Hao;  Gao, Feng;  Lin, Shaofeng;  Liu, Chuijie;  Guo, Anyuan;  Yuan, Hao;  Su, Tianhan;  Zhang, Yong E.;  Zhou, Yincong;  Zhang, Weizhi;  Fu, Shanshan;  Tan, Xiaodan;  Xie, Yubin;  Guo, Guoji;  Wang, Chenwei;  Liao, Xingyu;  Gao, Xin;  Wang, Jianxin;  Xie, Guiyan;  Yuan, Chunhui;  Tian, Feng;  Yang, Dechang;  Tang, Dachao;  Wu, Wenyi;  Gou, Yujie;  Han, Cheng;  Cui, Qinghua;  Li, Xiang Shang;  Li, Chuan-Yun;  Luo, XiaoTong;  Ren, Jia;  Li, Xia
Favorite  |  View/Download:52/0  |  Submit date:2022/04/02
Order Reduced Schemes for the Fourth Order Eigenvalue Problems on Multi-Connected Planar Domains 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 4, 页码: 920-944
Authors:  Xi, Yingxia;  Ji, Xia;  Zhang, Shuo
Favorite  |  View/Download:24/0  |  Submit date:2022/04/02
Multilevel mixed element method  fourth order eigenvalue problem  multi-connected planar domain  
A Simple Low-Degree Optimal Finite Element Scheme for the Elastic Transmission Eigenvalue Problem 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2021, 卷号: 30, 期号: 4, 页码: 1061-1082
Authors:  Xi, Yingxia;  Ji, Xia;  Zhang, Shuo
Favorite  |  View/Download:26/0  |  Submit date:2022/04/02
subject Elastic transmission eigenvalue problem  nonconforming finite element method  high accuracy  
An optimal piecewise cubic nonconforming finite element scheme for the planar biharmonic equation on general triangulations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2021, 页码: 24
Authors:  Zhang, Shuo
Favorite  |  View/Download:33/0  |  Submit date:2021/10/26
biharmonic equation  optimal cubic finite element scheme  general triangulation  discretized Stokes complex  discrete strengthened Miranda-Talenti estimate  
A Self-test Prediction Model to Determine the Probability Risk of Non-alcoholic Fatty Liver Disease 期刊论文
BIOMEDICAL AND ENVIRONMENTAL SCIENCES, 2020, 卷号: 33, 期号: 11, 页码: 857-861
Authors:  Li Qiang;  Shen Qun Lun;  Xu Chao Nan;  Li Ming Liang;  Ma Zhi Min;  Zhang Shan;  Chen Shuo;  Zhang Min Ying;  Zhang Jing Bo;  Liu Feng;  Yang Xing Hua
Favorite  |  View/Download:53/0  |  Submit date:2021/04/26
Optimal quadratic element on rectangular grids for H-1 problems 期刊论文
BIT NUMERICAL MATHEMATICS, 2020, 页码: 25
Authors:  Zeng, Huilan;  Zhang, Chen-Song;  Zhang, Shuo
Favorite  |  View/Download:81/0  |  Submit date:2020/10/12
Optimal quadratic element  Rectangular grids  Boundary value problem  Eigenvalue problem  Lower bound  
Stable Mixed Element Schemes for Plate Models on Multiply-Connected Domains 期刊论文
ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, 2020, 卷号: 12, 期号: 4, 页码: 1008-1034
Authors:  Zhang, Shuo
Favorite  |  View/Download:57/0  |  Submit date:2020/06/30
Reissner-Mindlin plate  Kirchhoff plate  multiply-connected domain  uniformly optimal solver  regular decomposition  
A High Accuracy Nonconforming Finite Element Scheme for Helmholtz Transmission Eigenvalue Problem 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2020, 卷号: 83, 期号: 3, 页码: 20
Authors:  Xi, Yingxia;  Ji, Xia;  Zhang, Shuo
Favorite  |  View/Download:46/0  |  Submit date:2020/09/23
Nonconforming finite element method  Transmission eigenvalues  High accurary  
Nonstandard finite element de Rham complexes on cubical meshes 期刊论文
BIT NUMERICAL MATHEMATICS, 2020, 卷号: 60, 期号: 2, 页码: 373-409
Authors:  Gillette, Andrew;  Hu, Kaibo;  Zhang, Shuo
Favorite  |  View/Download:50/0  |  Submit date:2020/06/30
Finite element  Nonconforming element  de Rham complex